# SDR HALA0800480

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,990 hours, 16,076 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275516
- Part serial: 890662
- Condition: Malfunctioned
- Location: Prv
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATB A/C DIVERTED TO HNL.  EICAS MESSAGE: L ENG BLEED OFF DISPLAYED ENG BLEED AIR VALVE OFF LIGHT ILLUM WITH SWT ON AND ENG RUNNING.  DUCT PRESS 0 PSI.  ACCOMPLISHED AMM 36-11-705-115. 2A TO 2I (4) 4/1/08, 2I (5) TO 2K PENDING.  ACCOMPLISHED 2I (5) THRU STEP 2K, REPLACED PRVC PER AMM 36-11-19.  REPLACED PRV PER AMM 36-11-18 LEAK CHK PEND ENG IDLE RUN CHK GOOD.  ENG HIGH PWR RUN CHECKED GOOD.
